Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 1(9), Page 158 (Mi msb2438)  

This article is cited in 2 scientific papers (total in 2 papers)

Letter to the Editor

S. V. Konyagin


Full text: PDF file (88 kB)

Bibliographic databases:

Citation: S. V. Konyagin, “Letter to the Editor”, Mat. Sb. (N.S.), 110(152):1(9) (1979), 158

Citation in format AMSBIB
\Bibitem{Kon79}
\by S.~V.~Konyagin
\paper Letter to the Editor
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 1(9)
\pages 158
\mathnet{http://mi.mathnet.ru/msb2438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548524}
\zmath{https://zbmath.org/?q=an:0417.10001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2438
  • http://mi.mathnet.ru/eng/msb/v152/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. S. V. Konyagin, T. Steger, “On polynomial congruences”, Math. Notes, 55:6 (1994), 596–600  mathnet  crossref  mathscinet  zmath  isi
    2. Chen Zh. Winterhof A., “On the Distribution of Pseudorandom Numbers and Vectors Derived From Euler-Fermat Quotients”, Int. J. Number Theory, 8:3 (2012), 631–641  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:365
    Full text:151

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021